# SDR CA980615009

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7600 · Engine Controls
- Part: Quadrant Plate
- Part number: 84260050
- Condition: Wrong Part
- Location: Cockpit
- Component: Bendix, 23065104
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING INSTALLATION OF THE FUEL CONTROL, THE THROTTLE POSITION INDICATOR ON THE FUEL CONTROL SHOWED THE THROTTLE TO BE BELOW THE IDLE MARK ON THE QUADRANT WHEN THROTTLE WAS POSITIONED ON THE IDLE DETENT.  QUADRANT PLATE WAS VISIBLY DIFFERENT FROM THOSE INSTALLED ON OTHER FUEL CONTROLS FOR SAME ENGINE.
